# SDR SWAA2023080478569

- Difficulty date: July 14, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,236 hours, 29,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOC. BS 847 BETWEEN BS867 LBL 21 AT AFT GALLEY AREA AT PASSENGER CABIN 2023-431309<[01] REPLACED SUPPORT ANGLE LOC. BS 847 BETWEEN BS867 LBL 21 AT AFT GALLEY AREA AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 149A8100 SHEET 1 REV -;[02] REPLACED SUPPORT ANGLE LOC. BS 847 BETWEEN BS867 LBL 21 AT AFT GALLEY AREA AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 149A8100 SHEET 1 REV -
